# SDR AALA202512269072

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N466AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11175
- Aircraft time: 12,072 hours, 3,331 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN WHEN YOU TURN THE KNOB TO THE RIGHT FROM THE INSIDE THE FLIGHT DECK, DOOR SEEMS MISALIGNED. MAINTENANCE FOUND THE FLIGHT DECK DOOR LOWER LATCH BROKEN AND REPLACED THE LOWER LATCH ASSEMBLY PER AMM 52-51-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES REPORTED.
